Jump to content

Christinaaa: off Sertraline, still on and off dizziness/nausea


Christinaaa

Recommended Posts

Hi all, I was on Sertraline up to 75mg then from March-June then 50mg June-August then tappered off early September. I have been off for almost 2 months and recently started having mild dizziness, nausea, vision strain. My anxiety is increased and I am not surprised by that. I can handle that for now. Have you guys had the dizziness and spacy off balance feeling months after stopping Sertraline? It is so frustrating and it can make it hard to work or care for my kids. I am thankful I found this site. Thank you for any advice and help.

Link to comment
  • Altostrata changed the title to Christinaaa off Sertraline, still on and off dizziness/nausea
  • Administrator

Welcome, Chris.

 

How did you go off sertaline? Did you have withdrawal symptoms while you were tapering? How's your sleep?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

HI Christinaaa,

 

I just joined because my 19 year old daughter is having very similar situation.  She was on 50mg for 11 years, and we tapered her off over a 6 week period (per Dr.) this summer.  She did great during and after, no issues.  Now 3 months later she's suddenly having major dizziness, headaches, nausea, stomach pain and falling.  I'm reading now about possible reinstatement - I left a message for her Dr. but I have a feeling he won't believe this is tied to the sertraline - he had the attitude that 50mg is a small dose and it wouldn't be a big deal, and I stupidly believed him.  We don't have any left in our house, so will need him (or someone) to give us a new Rx if we go that route.  I'm not really comfortable "experimenting" on her, but at the same time she's in college and missed 2 days last week because she felt so sick and felt unsafe to drive and she's miserable.  I hope you get more replies and suggestions.  I really feel for you.

(my daughter: 20yrs old)  

Sertraline*: 2010: Aug 6:  START 50mg, Aug 17:  75mg, Sept 3: 100mg, Sept 10: 150mg, Oct 8: 75mg, Nov 17: 100mg / 2012:  Mar 15: 125mg, May 14: 150mg / 2016: Sept 1: 100mg /  2017: July 27: 50mg / 2019: July 1 - Aug 10 6-week taper from 50 to 0mg, Nov 6: begin severe withdrawal symptoms,  Nov 10: Reinstate 1mg

 

Other meds: (for genetic neurological movement disorder HSP diagnosed Sept 2016, prescribed by neurologist)

2017 May: begin: Baclofen* 20mg

2017 May: begin: Amitriptyline* 25mg  / 2020: Apr 20: reduced by 5% due to interaction with Noscapine, Jul 20: started 2%/month taper.

2018 Oct:  begin  Noscapine Base* 200mg / 2020 Apr 20: reduce to 150mg due to unavailability due to Covid19.  Withdrawal symptoms ensued.  Was able to get more late May.  2020 Aug 2 began 3.5%/month taper.

                                                                                                                                                                           

*Currently taking:     Sertraline .96mg / Amitriptyline 14.8mg / Baclofen 20mg / Noscapine Base 86mg

Link to comment
  • ChessieCat changed the title to Christinaaa: off Sertraline, still on and off dizziness/nausea

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy